Multivalued strong laws of large numbers in the slice topology. Application to integrands
Hess, Christian (1994), Multivalued strong laws of large numbers in the slice topology. Application to integrands, Set-Valued Analysis, 2, 1-2, p. 183-205. http://dx.doi.org/10.1007/BF01027101
TypeArticle accepté pour publication ou publié
Journal nameSet-Valued Analysis
MetadataShow full item record
Abstract (EN)Starting from the multivalued strong law of large numbers in the Wijsman topology recently proved by the present author, we deduce two multivalued strong laws of large numbers in the ‘slice topology’ introduced by Beer. An application to integrands via their epigraphical multifunctions is also provided.
Subjects / KeywordsMultivalued strong law of large numbers; measurable multifunctions; set convergence; hyperspace topologies; normal integrands
Showing items related by title and author.
Decomposition of the Rand index in order to assess both the stability and the number of clusters of a partition El Moubarki, Lassad; Bertrand, Patrice; Bel Mufti, Ghazi (Université Paris-DauphineParis, 2012) Document de travail / Working paper